# SDR DALA2020120303953

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON INTERNAL STRUCTURE OF MID LAVATORY SERVICE DOOR PANEL NR 121AL AT LOWER FUSELAGE ACP600- 100-02Z (FUS).  REPAIRED PER ERA.
